Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 25, NWS Cheyenne, WY

May 26, 2013Banner County, Morrill County, Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 26, 2013, 9:22 PM MDT for Banner County, Morrill County, Scotts Bluff County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2013, 9:22 PM MDT (03:22 UTC)
Expired
May 26, 2013, 10:00 PM MDT
In force
38 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banner County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 127 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4418 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:58 PM MDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 26, 5:58 PM MDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT SUN MAY 26 2013

.UPDATE...
ISSUED AT 558 PM MDT SUN MAY 26 2013

SHOWERS AND THUNDERSTORMS CONTINUE TO SLOWLY DEVELOP ALONG AND
NEAR THE LARAMIE RANGE AS OF 2345Z. THE CAP OVER SOUTHEAST
WYOMING HAS BEEN ERODED AND SO STORMS HAVE THE POTENTIAL IN THAT
PART OF THE CWA EAST OF THE LARAMIE RANGE TO BECOME STRONG.
MOST FAVORABLE AREA WILL BE FROM KEAN TO KTOR WITH THE BEST
SURFACE FORCING...LOW LEVEL MOISTURE AND INSBILITY. IN A RECENT
UPDATE...BUMPED UP POPS OVER SOUTHEAST WYOMING EAST OF THE
LARAMIE RANGE THIS EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY EVENING)
ISSUED AT 246 PM MDT SUN MAY 26 2013

VISIBLE SATELLITE LOOP AND SURFACE OBS SHOW THE DRYLINE BOUNDARY
CURRENTLY EXTENDING NORTHWARD FROM JUST WEST OF CHEYENNE TO NEAR
CASPER. THIS IS ALSO ACTING AS A CONVERGENCE BOUNDARY WITH CU
FORMING ALONG AND WEST OF THE BOUNDARY DUE TO THE ENHANCED LIFT.
FURTHER EAST...LOW CLOUDS AND FOG CONTINUE TO DISSIPATE. CHADRON
IS THE ONLY AREA STILL EXPERIENCING LOW CLOUDS WITH A CEILING
AROUND 1200 FEET AGL. THESE CLOUDS WILL CONTINUE TO DISSIPATE
THROUGH THE MIDDLE OF THE AFTERNOON...ALTHOUGH SEVERE TSTORM
POTENTIAL IS REDUCED SOMEWHAT DUE TO THE LACK OF SURFACE HEATING
ACROSS FAR NORTHERN NEBRASKA PANHANDLE. EXPECT THUNDERSTORMS TO
DEVELOP JUST EAST OF THE LARAMIE RANGE AND QUICKLY MOVE NORTHEAST
LATE THIS AFTERNOON. THESE STORMS MAY BECOME SEVERE NEAR THE
NEBRASKA BORDER RESULTING FROM HIGH INSTABILITY...30 TO 50 KNOTS
OF 0-6 KM SHEAR...AMPLE MOISTURE...AND A SHORT WAVE DISTURBANCE
ALOFT MOVING ACROSS THE HIGH PLAINS.

FOR TONIGHT AND MONDAY...PATCHY FOG IS POSSIBLE EAST OF I25 LATE
TONIGHT AND EARLY MONDAY MORNING. OTHERWISE...MODELS SHOW A
SERIES OF DISTURBANCES ALOFT PUSHING ACROSS THE AREA AHEAD OF THE
MAIN PACIFIC STORM SYSTEM MOVING ONSHORE ON MONDAY. WESTERLY TO
NORTHWEST WINDS WILL DEVELOP ACROSS THE FORECAST AREA AS A WEAK
COOL FRONT MOVES ACROSS THE HIGH PLAINS...AND WILL HELP PUSH THE
DRYLINE EASTWARD INTO WESTERN AND CENTRAL NEBRASKA. ALTHOUGH THE
SEVERE WEATHER THREAT WILL BE DIMINISHED ON MONDAY DUE TO SOME
DRIER AIR...CAN NOT RULE OUT ISOLATED TO WIDELY SCT THUNDERSTORMS
EAST OF I25. A FEW STRONGER STORMS ARE POSSIBLE ACROSS THE
NEBRASKA PANHANDLE THROUGH MONDAY EVENING. TYPICALLY...WOULD NOT
EXPECT TSTORMS WITH DRIER AIR ACROSS THE AREA...BUT WITH THE TOTAL
ABSENCE OF ANY CAP INVERSION AND THE PRESENCE OF A FRONTAL
BOUNDARY...CAN NOT RULE OUT SOME CONVECTION DEVELOPING AS FAR WEST
AS THE SNOWY RANGE.

FOR TUESDAY...MODELS SHOW A STRONGER DISTURBANCE ALOFT PUSHING
ACROSS THE AREA AS THE FIRST DEEP UPPER LEVEL TROUGH MOVES INTO
EASTWARD ACROSS THE GREAT BASIN AND INTO WESTERN WYOMING.
SOUTHEAST FLOW IS EXPECTED TO DEVELOP AS A LLVL JET DEVELOPS OVER
THE GREAT PLAINS. MOISTURE ADVECTION IS EXPECTED TO INCREASE
THROUGH THE AFTERNOON...AHEAD OF THE DISTURBANCE...WITH DEWPOINTS
APPROACHING 60 DEGREES OVER PORTIONS OF WESTERN NEBRASKA. DECENT
CHANCE OF STRONG TSTORMS ACROSS THE HIGH PLAINS EAST OF THE
LARAMIE RANGE TUESDAY WITH THE POTENTIAL FOR HEAVY RAINFALL.
INCREASED POP AROUND 40 TO 50 PERCENT ACROSS THE HIGH PLAINS...AND
BETWEEN 25 TO 45 PERCENT WEST OF THE LARAMIE RANGE. TEMPERATURES
WITH LOWER SLIGHTLY ON TUESDAY...BUT STILL REMAIN IN THE 70S TO
LOW 80S.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 146 PM MDT SUN MAY 26 2013

WEDNESDAY...NEGATIVELY TILTED SHORTWAVE TROUGH ROTATES ACROSS OUR
COUNTIES AND WITH ADEQUATE LOW AND MID LEVEL MOISTURE...WILL SEE
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IN THE AFTERNOON
AND EVENING.

THURSDAY...STACKED CLOSED UPPER TROUGH MOVES ACROSS SOUTH DAKOTA.
ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EXPECTED...WITH AREAL COVERAGE REDUCED DUE TO
DOWNSLOPING RAIN SHADOW EFFECTS DOWNWIND OF THE LARAMIE RANGE.

FRIDAY...BACK END OF THE UPPER TROUGH PIVOTS ACROSS OUR COUNTIES
PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY IN THE
AFTERNOON ALONG WITH BREEZY AND COOL CONDITIONS DUE TO PROGGED
GRADIENTS.

SATURDAY...LOW AMPLITUDE SHORTWAVE RIDGING TAKES OVER AND WITH LESS
LOW AND MID LEVEL MOISTURE AVAILABILITY...CHANCES FOR THUNDERSTORMS
DECREASES SIGNIFICANTLY.

SUNDAY...WEAK WEST FLOW ALOFT PREVAILS AND WITH RELATIVELY HIGH
HEIGHTS ALOFT AND LIMITED LOW AND MID LEVEL MOISTURE...THUNDERSTORM
CHANCES WILL BE MINIMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY AFTERNOON)
ISSUED AT 450 PM MDT SUN MAY 26 2013

LATEST GUIDANCE SHOWING AN EARLIER ONSET OF STRATUS INTO THE
PANHANDLE TONIGHT AND A LITTLE MORE WIDESPREAD. BROUGHT ALL
PANHANDLE AIRPORTS DOWN IN STRATUS AFTER 06Z WITH IFR STRATUS
AFTER 08Z. IN THE MEANTIME...STILL WATCHING FOR TSTMS TO DEVELOP.
SO FAR...THE PANHANDLE IS ECHO FREE ON RADAR. CHANCES ARE BETTER
THAT WE DO NOT SEE ANYTHING OUT THERE. WILL CONTINUE THE VCTS
WORDING IN THE TAFS UNTIL SUNSET.

&&

.FIRE WEATHER...
ISSUED AT 146 PM MDT SUN MAY 26 2013

LOW LEVEL DRYLINE BOUNDARY CURRENTLY STALLED ACROSS THE LARAMIE
RANGE THIS MORNING WITH VERY DRY AIR TO THE WEST ACROSS CARBON AND
ALBANY COUNTIES...AND MOIST AIR TO THE EAST THIS AFTERNOON.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP JUST EAST OF
THIS DRYLINE AND PUSH NORTHEAST THROUGH THIS EVENING. THIS
BOUNDARY WILL PUSH FURTHER EAST ON MEMORIAL DAY WITH DRIER AIR AND
SOME GUSTY WESTERLY WINDS. WTIH GREEN FUELS ACROSS THE AREA...FIRE
WEATHER CONCERNS WILL REMAIN LOW THIS WEEK. PLUS A PACIFIC STORM
SYSTEM WILL PUSH ACROSS THE REGION STARTING ON TUESDAY AND
CONTINUING THROUGH FRIDAY...LIKELY BRINGING WETTING RAINS AND
COOLER TEMPERATURES TO THE AREA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...WEILAND
SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...CLAYCOMB
FIRE WEATHER...TJT
Hazardous weather outlook, May 26, 6:53 PM MDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
653 PM MDT SUN MAY 26 2013

WYZ101-103>119-271030-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
653 PM MDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS OVER AND NEAR THE LARAMIE RANGE WILL
MOVE NORTHEAST AT 25 MPH THROUGH THE EVENING. THE STRONGER STORMS
FROM WEST OF GLENDO TO TORRINGTON WILL PRODUCE HAIL TO ONE HALF
INCH...BRIEG WIND GUSTS TO 45 MPH AND A PERIOD OF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
FORECAST THROUGH MOST OF THE WEEK. THE PROBABILITY OF SEVERE
WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-271030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
653 PM MDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TONIGHT

WIDELY SCATTERED EVENING THUNDERSTORMS WILL SPREAD INTO THE PANHANDLE
AND THEN CONTINUE THROUGH THE REST OF THE EVENING. SOME OF THE STORMS
MAY BECOME STRONG WITH HAIL...STRONG WIND GUSTS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
FORECAST THROUGH MOST OF THE WEEK. SOME STRONG THUNDERSTORMS WILL BE
POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, May 26, 8:19 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
819 PM MDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             3 ENE LUSK              42.78N 104.40W
05/26/2013  E0.25 INCH       NIOBRARA           WY   TRAINED SPOTTER

            LOTS OF PEA SIZED HAIL

&&

GCLAYCOM
Local storm report, May 26, 8:22 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
822 PM MDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             14 NW ALBIN             41.56N 104.29W
05/26/2013  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            1/4 TO 1/2 INCH HAIL

&&

GCLAYCOM
Local storm report, May 26, 8:29 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
829 PM MDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FUNNEL CLOUD     6 E LUSK                42.76N 104.34W
05/26/2013                   NIOBRARA           WY   LAW ENFORCEMENT

&&

GCLAYCOM
Special weather statement, May 26, 8:30 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
830 PM MDT SUN MAY 26 2013

NEZ019-020-096-WYZ108-119-270315-
BANNER NE-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-SCOTTS BLUFF
NE-SOUTH SIOUX NE-
830 PM MDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE...
SOUTHWESTERN SIOUX...SOUTHEASTERN GOSHEN...WESTERN SCOTTS BLUFF AND
NORTHWESTERN BANNER COUNTIES UNTIL 915 PM MDT...

AT 825 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
MERIDEN REST AREA...OR 33 MILES SOUTH OF TORRINGTON...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LA GRANGE...
  HAWK SPRINGS CAMPGROUND...
  HAWK SPRINGS RECREATION AREA...
  STEGALL...
  LYMAN...
  HUBBARD HILL...
  MORRILL...
  MITCHELL...
  HENRY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4207 10398 4189 10371 4147 10420 4161 10444
TIME...MOT...LOC 0229Z 221DEG 21KT 4162 10427

MSW
Local storm report, May 26, 8:31 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             18 ENE LUSK             42.86N 104.13W
05/26/2013  E0.25 INCH       NIOBRARA           WY   PUBLIC

            LOTS OF LIGHTNING.

&&

GCLAYCOM
Special weather statement, May 26, 9:05 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MDT SUN MAY 26 2013

NEZ019-020-054-096-WYZ108-119-270330-
BANNER NE-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-KIMBALL NE-SCOTTS
BLUFF NE-SOUTH SIOUX NE-
905 PM MDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE...SOUTHERN
SIOUX...SOUTHEASTERN GOSHEN...SCOTTS BLUFF...EXTREME NORTHWESTERN
KIMBALL AND WESTERN BANNER COUNTIES UNTIL 930 PM MDT...

AT 902 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SCOTTS BLUFF
NATIONAL MONUMENT TO 6 MILES NORTH OF ALBIN...AND MOVING NORTHEAST AT
30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SCOTTSBLUFF...
  SCOTTS BLUFF NATIONAL MONUMENT...
  TERRYTOWN...
  GERING...
  SCOTTSBLUFF AIRPORT...
  LAKE MINATARE...
  LAKE MINATARE CAMPGROUND...
  WILDCAT HILLS CAMPGROUND...
  WILDCAT HILLS STATE RECREATION AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4206 10393 4194 10339 4136 10401 4162 10431
TIME...MOT...LOC 0305Z 229DEG 30KT 4185 10373 4152 10409

MSW

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:42 PM MDTSpecial Weather StatementCYSPlatte48 min
May 26, 7:45 PM MDTSpecial Weather StatementCYSNiobrara45 min
May 26, 8:01 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara44 min
May 26, 8:09 PM MDTSpecial Weather StatementCYSLaramie66 min
May 26, 8:30 PM MDTSpecial Weather StatementCYSScotts Bluff45 min
May 26, 9:05 PM MDTSpecial Weather StatementCYSScotts Bluff25 min
May 26, 9:53 PM MDTSpecial Weather StatementCYSScotts Bluff52 min
May 26, 10:16 PM MDTSpecial Weather StatementCYSBox Butte44 min
May 27, 2:00 PM MDTSpecial Weather StatementCYSBanner60 min
May 27, 2:05 PM MDTTornado Warning Tornado observedCYSBanner, Kimball25 min
May 27, 2:28 PM MDTTornado Warning Tornado observedCYSBanner, Cheyenne, Kimball, Morrill32 min
May 27, 2:57 PM MDTSpecial Weather StatementCYSCheyenne48 min
May 27, 3:33 PM MDTSpecial Weather StatementCYSBanner42 min
May 27, 3:36 PM MDTSpecial Weather StatementCYSMorrill39 min
May 27, 3:38 PM MDTSpecial Weather StatementCYSBox Butte52 min
May 27, 3:45 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill60 min
May 27, 3:57 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux63 min
May 27, 4:02 PM MDTTornado Warning Tornado observedCYSBox Butte, Dawes, Sioux28 min
May 27, 4:11 PM MDTSpecial Weather StatementCYSDawes64 min
May 27, 4:32 PM MDTSpecial Weather StatementCYSDawes58 min
May 27, 4:43 PM MDTSevere Thunderstorm WarningCYSDawes62 min
May 27, 4:46 PM MDTSpecial Weather StatementCYSBox Butte59 min
May 27, 4:47 PM MDTSpecial Weather StatementCYSBox Butte58 min
May 27, 5:28 PM MDTSpecial Weather StatementCYSBox Butte62 min
May 27, 5:35 PM MDTSpecial Weather StatementCYSScotts Bluff40 min
May 27, 5:48 PM MDTSpecial Weather StatementCYSBox Butte57 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.